Concentration results for a Brownian directed percolation problem
B. M. Hambly,
James B. Martin and
Neil O'Connell
Stochastic Processes and their Applications, 2002, vol. 102, issue 2, 207-220
Abstract:
We consider the hydrodynamic limit for a certain Brownian directed percolation model, and establish uniform concentration results. In view of recent work on the connection between this directed percolation model and eigenvalues of random matrices, our results can also be interpreted as uniform concentration results at the process level for the largest eigenvalue of Hermitian Brownian motion.
Keywords: Directed; percolation; Corner; growth; model; Extrema; of; Gaussian; processes; Random; matrices; Hermitian; Brownian; motion; Large; deviations; and; concentration; inequalities (search for similar items in EconPapers)
Date: 2002
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4149(02)00177-1
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:102:y:2002:i:2:p:207-220
Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Stochastic Processes and their Applications is currently edited by T. Mikosch
More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().